Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

$ G$-transversality revisited


Authors: S. R. Costenoble and S. Waner
Journal: Proc. Amer. Math. Soc. 116 (1992), 535-546
MSC: Primary 57R91; Secondary 55N91, 55S91, 57R85
MathSciNet review: 1127138
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We express the obstruction to $ G$-transversality in two related ways: as an element in the quotient of homotopical equivariant normal bordism by geometric bordism and also as the obstruction in a homotopy lifting problem. In both cases, our formulation is given in terms of the initial data only, in contrast to earlier theories. We also obtain related obstructions to equivariant "near" transversality, i.e., transversality using arbitrarily small homotopies.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57R91, 55N91, 55S91, 57R85

Retrieve articles in all journals with MSC: 57R91, 55N91, 55S91, 57R85


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1992-1127138-3
PII: S 0002-9939(1992)1127138-3
Article copyright: © Copyright 1992 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia